# SDR 04FDEA02840

- Difficulty date: September 28, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- Aircraft time: 51,454 hours, 39,746 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM CLOSER C/W WITH EA7-5321-82044 FUSELAGE, FLOORBEAM UPPER CORD REPAIR STA 950 AT BL 21.0 ENT BY: 497236 RPT BY: 497236 FACT 28SEP04 23:10.  BFM U  COMPLIED WITH EA 7-5321-82044.  REMOVED CORROSION, TREATED AREA AND INSTALLED REPAIR ANGLE ENT BY: 497236 RPT BY: 497236.
